Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on Mansfield's imprimitivity theorem


Author: Chi-Keung Ng
Journal: Proc. Amer. Math. Soc. 126 (1998), 3767-3768
MSC (1991): Primary 46L55
MathSciNet review: 1626462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Morita equivalence part of Mansfield's Imprimitivity Theory can be obtained by Green's Imprimitivity Theorem (and duality theory).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L55

Retrieve articles in all journals with MSC (1991): 46L55


Additional Information

Chi-Keung Ng
Affiliation: Mathematical Institute, Oxford University, 24-29 St. Giles, Oxford OX1 3LB, United Kingdom
Email: ng@maths.ox.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-98-05066-7
PII: S 0002-9939(98)05066-7
Keywords: Coactions, crossed products, Imprimitivity Theorem, Morita equivalence
Received by editor(s): June 20, 1997
Communicated by: David R. Larson
Article copyright: © Copyright 1998 American Mathematical Society